advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From South Africa:

I am 23 years old and was diagnosed with diabetes last year. I am on Actrapid [Regular] and protaphane [NPH]. Sometimes my sugar levels are dropping very low after exercise and I have to eat a lot before the time. Is there a possibility that I can be in the honeymoon period?

Answer:

It could be.

You should talk to your Diabetes Team about cutting back on your doses of insulin, since the extra calories you're eating before exercise will cause you to gain weight (unless you're actually trying to gain weight).

WWQ

Original posting 13 Aug 96

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:08:52
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.